# SDR AALA971730

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Fuel Leak
- Location: Ws 810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUEL LEAKING AT FASTENER IN REPAIR ABOVE THE LEFT AFT HEAT EXCHANGER STATION 810 ACM DOOR 32156.  REMOVED FASTENER AND OVERSIZED TO ESO 11697 DTD 8-11-97 INSTALLED NEW FASTENER.  (M)
